# SDR SWIA200312074

- Difficulty date: June 5, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 15,872 hours, 23,261 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Part serial: 0178
- Condition: Failed
- Location: Te Flaps
- Part time: 7,147 hours, 10,393 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE WITH FLAPS SET 15, RECEIVED CONTROL FAULT WARNING.  RESET AS PER QRH.  FLAPS OPERATED NORMALLY.  REMOVED AND REPLACED ANNUNCIATOR IAW MM 27-50-05.  OPS CHECKS GOOD.  NO FAULTS FOUND.
